Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User609833

Veteran Member
  • Total Reviews

    0
  • Content Count

    166
  • Joined

  • Last visited

  • Days Won

    2

Everything posted by User609833

  1. Agreed, you look great How long did it take for your all side effects to subside after your course ended?
  2. So an entire rectangular section of my skin starting on the bridge of my nose to under my eye is indented and slightly shinier than the surrounding skin. I really think something else is going on, this is so not normal. With this pic you can see another one of my spontaneous indented scars and if you know what to look for you should be able to see the rectangular patch by my nose.
  3. I picked up another prescription for the steroid last night. Now I have those tiny bumps on my lips again (sandpaper lips). I don't know what's causing the tiny bumps on my forehead but my lips I'm guessing I'm having a reaction to something in sunscreen. When I tried CeraVe AM, the next day I got the sandpaper lips and started getting rashes on my face. So I stopped that. Now I tried Vanicream Sport SPF 35 on Thursday, and it's two applications later and I have sandpaper lips again and getting
  4. I don't know, what do you cleanse with? Yeah I've had dry mouth for over a year now (had it before Accutane), and my lips are so insanely shriveled and then I have whatever is going on with the side of my lips on my skin. Physically I can't handle it anymore. I feel like I'm going to die from dehydration 24/7 for OVER A YEAR NOW. I need things to get better, ugh. I just started a new job today but I was so physically uncomfortable. Don't know how I can work until I get better, but there's no
  5. Another update: Woke up with my entire forehead covered in bumps again.
  6. Just an update: I was prescribed a topical steroid alongside Accutane to help with my lips. I used it during my course and after as well. At one point I had to use it on the skin on the sides of my mouth because I got angular cheilitis. Now, I have what I assume to be stretch marks/striae on the left side of my mouth and on my chin for some reason. They're grey in color, and the side of my lip always feels cold or wet. I can only assume this is from the steroid. I'm at such a loss. Here's the p
  7. You know you have to wait at least 6 months after Accutane to work on your scars, right? Unless maybe you're just getting fillers? Your dermatologist is not doing it right. No, still got lines and scars. A few days ago I got a whitehead on my nose that I had to "pop" in the morning and there's still an indent from my fingernail pressing into my nose. Nothing noticeable but still, hope that goes away.
  8. Not really anything worth noting. On Monday I'll officially be 1 month post-Accutane. How bout you?
  9. Umm.. No. The opposite is true. Get as little sun exposure as possible and wear sunscreen 24/7 rain or shine. Sun exposure will make them WORSE. It's common sense, if you go out in the sun your skin gets darker.
  10. Scars don't always appear immediately after the wound/acne heals. They may pop up some time after. I had a tiny pimple on my forehead during Accutane, and when it dried up and just needed to be flaked off, I scratched it away with my fingernail. Some time later I woke up with an indented fingernail print scar. Yeah, definitely not happy about that.
  11. Wait, they prescribed those all at once?
  12. You've been off Accutane for TWO days... You're not gonna get your lips back yet. I'm curious, I was prescribed a topical steroid for my lips during my Accutane course, but I haven't heard anyone else say they were too. Shouldn't that be the norm?
  13. Yeah I know that now, it never happened before which caught off guard. It's not like it hurts but ya know, it's there and it's dry. Yep never again. It's okay, everyone's been there. Sometimes things that worked before can mess you up! Just moisturize it a ton is my advice.
  14. I learned my lesson from trying to squeeze and pick at those types of pimples. Alternate between moisturizing and I would highly recommend trying Nexcare Acne Absorbing Covers. Edit: Didn't realize this was an old post. But oh my gosh, ignore the recommendation of using lemon or toothpaste. NO!
  15. Treat it as a burn and don't ever use toothpaste on your skin again! I'm sorry this happened.
  16. Hopefully it's just normal hair loss and doesn't persist! Well I think the culprit is the CeraVe AM I tested and continued to use the night before the rash started. Returning that and just gonna use the CeraVe PM. The lips are less bumpy but I was waking up with red blotches around my mouth area and around. If it doesn't resolve from stopping the CeraVe AM, I will move on to other possibilities.
  17. You're not crazy. People just like to take out their aggression on people with less severe scarring than them.
  18. Guess you just have to wait then..but... MY EYEBROWS ARE FALLING OFF!!. now this is bad last few days I noticed that whenever I even do a very gentle pick at my eyebrows, there is 1-2 strand of hair on my fingers, I'm so scared. Dang, I lose parts of my eyebrows too while on Accutane, but I don't know if there was a connection. It could've been from the spironolactone. Didn't grow back though... Is it noticeable when you look at yourself in the mirror? Ugh just got up and I have a rash ab
  19. yeah, hope it gets better, do keep this post updated. Well just got back from the dermatologist. Yeah, she couldn't give any advice for what to do besides giving it all time. Couldn't really give an explanation for the lines either, besides just "normal skin changes". I understand, but still. Wish I could fast forward to 6 months from now
  20. I never had an awful skin picking habit, but I did do it pretty violently at times. My motivation not to touch any pimples now comes from the scars I got from picking before. Maybe just think about that.
  21. dont be harsh on your skin right now, Accutane is still in your body. keep it simple as you used to while you were on this medication. keep us udated. I know, it was a mistake! I was trying to solve the bumps on my forehead. I never reacted to these things before. I'm sure my rash/bumps will clear up with some time. I don't think something else caused me to react. Now the problems are the texture and scars and random lines. Let's see what the derm says tomorrow, but I'm not too optimistic. If
  22. Okay so another update: Now my whole face is blotchy with red rash spots and bumpy in certain places, including my lips. This is so awful! I think it's a reaction to either Philosophy's "The Microdelivery Exfoliating Facial Wash" I used twice, or the "Thayers Witch Hazel toner" I used AM/PM for a few days. Oops. I suppose it could also be the CeraVe AM I just added as well, but it has similar ingredients to the CeraVe PM I use... Well I still have to go to class today and tomorrow morning, then
  23. I've been using jojoba oil as a moisturizer for awhile now so I wanted to try using it to remove my makeup. I also don't react to coconut oil. Want to try doing nothing to my skin, but as someone who wears makeup and has to go out for classes and other obligations, I can't just sit at home! I hope this works. My foundation is pretty heavy duty though, so I have my doubts. Can jojoba oil remove makeup as well as coconut oil?
×